# SDR UIEA2019081635133

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: J814P049A
- Part serial: NSN
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NO 1 PYLON R/H T/R OPEN ACTUATOR UPPER BOLT WORN( REPLACED #1 PYLON R/H T/R OPEN ACTUATOR UPPER BOLT WITH NEW PARTS IAW  AMM 78-31-06-004-001 &   AMM 78-31-06-404-006  )
